# SDR FDEA202204211020

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floorboard
- Part number: AEA77273
- Part serial: UNKNOWN
- Condition: Damaged
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO PAMEL #AEA7727-3,262HF HAS DAMAGED INSERTS . AFTER  CLEANING AND INSPECTING FOUND MORE DAMAGE TO PANEL,FABRICATED NEW   PANEL REF FEDEX DRAWING SRZ-25-005   MAJOR REPAIRE
